# SDR ORJA9581

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49604
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tailcone
- Condition: Corroded
- Location: Bs 10003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AFT OF FAIRING UNDER NUT PLATES APPROXIMATELY STATION 10003, RT SIDE.  REMOVED LIGHT SURFACE CORROSION AND NUT PLATES FOR INSPECTION.  REINSTALLED NUT PLATES TREATED AREA WITH REF TO DOUGLAS DC-9 SRM 51-10-3 PG 12, 13-14-14A.  FASTENERS INSTALLATION 51-30-7, PAGE 3-4.  (M)
